08-28-2003, 03:35 PM #1
This Doesn't Seem Right, Does it??
I'm just about two weeks off my last shot of RT test and three weeks off my last eq and, as per a little back and forth talking i did with a few members of the board, decided to use a PCT method that involved a bit of an easing into clomid before the 300mg day. Anyway, while on clomid my sex drive has absolutely shot sky high...waking EVERY morning basically lying on my back with NO sheets hanging over the side of the bed. I was under the impression i was supposed to crash a bit in terms of sex drive, how would a small dosage of clomid (50mg) be causing this?
08-28-2003, 03:39 PM #2
Lot of people say that sex drive jumps up --- I'm not sure but I think it was on this board - a thread "PCT Clomid sex"
At least I was under the impression that that's normal
08-28-2003, 03:54 PM #3
Well bro im not sure but could you share with us your new method of clomid therapy? is it similiar to the one we were talking about awhile back.....say, that reminds me...where are my damn notes!?!?!?!?! j/k
08-28-2003, 04:53 PM #4Originally Posted by symatech
08-29-2003, 12:16 AM #5
so when did you start clomid? the half life before the cycle ended? sorry about being an ass...kinda good luck with the pct. how much did you gain?
08-29-2003, 12:23 AM #6
Even though you are still essentially shut down clomid may have helped with any testicular atrophy you may have been experiencing. With the test already in your system and the increase testicular mass you may experience an elevation in sex drive. This is why some run clomid throughout their cycle although I caution against this if it is a long cycle. I haven't seen any medical documentation on this so it is only from BB's personal observations.
08-29-2003, 12:54 AM #7
I know why? Clomid inhibits the negative feed back loop for test and dht production at the pititary and hypothalamus. After months of being shut down, the clomid indirectly gets this cycle going again. So think like this: You still have test circulating from the shots you gave and at the same time your body is starting to make it. So your levels are temp really high. That is why you are horny. That is the reason why clomid is taken 3 weeks after you end your cycle so your test levels come down so the overlap is seamless as clomid begins to work. Once you stop the clomid your levels will be the lowest, after a few weeks your body will normalize (drug Free state) and your levels we be normal.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)